# SDR ASOA2012112902580

- Difficulty date: November 14, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,675 hours, 16,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 484 BETWEEN LBL 27 AND LBL 36 IS CRACKED AT INBD END.   REMOVED CRACKED ANGLE AT FS 484 LBL 27 IAW SRM 51-42-21 AND SRM 51-42-06.  INSTALLED SERVICEABLE FS 484, LBL 27 ANGLE IAW SRM 51-42-06 AND SRM 51-42-21.
